# SDR MASA2017042012749

- Difficulty date: April 20, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N248LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15274
- Aircraft time: 11,810 hours, 9,205 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PORTABLE O2 BOTTLE VALVE W/N OPEN DURING MEDICAL EMERGENCY. REPLACED BOTTLE.
